Print Topic - Archive

BTD Forums  /  Live Right 4 Your Type  /  Tetanus shot
Posted by: 17813 (Guest), Sunday, February 12, 2012, 4:19pm
Hi everyone I am new on the board and I am here because I have been sick for the past 2 days after having a Tetanus with percusis vaccine during an exam.I havent been to the doctor in many years and have been having all kinds of issues so I went.Anyway I didn't feel anything except a little sore muscle that day but by the next day I felt completely horrible,all my muscles are sore,im dizzy,weak and having a hard time remembering anything,I have a headache and don't feel like doing anything except being in bed.Has this happened to anyone else?I normally do not believe in vaccines,but I went ahead with the shot anyway,I told them im allergic to allot of stuff but they didn't say anything.I am a blood type O+ I am chemically sensitive and have allot of other stuff going on.Is there anything I can do feel better?Has anyone gone through this?I am gonna call my doctors office on Mon and tell them I got sick from the shot.
Posted by: Lola, Sunday, February 12, 2012, 6:14pm; Reply: 1
welcome!!

try one of the protocols until you see your doc
http://www.dadamo.com/protocols/index.htm
Posted by: 17813 (Guest), Sunday, February 12, 2012, 8:08pm; Reply: 2
which one of the protocols would I follow for this?
Posted by: Serenity, Sunday, February 12, 2012, 8:27pm; Reply: 3
Hi Tare380, also if you are open to and able to find a supplier of homeopathic remedies, consider Thuja 30C which is indicated in a vaccine related reaction. I hope you feel better soon.
Posted by: ruthiegirl, Sunday, February 12, 2012, 8:41pm; Reply: 4
Few conventional medical professionals recognize the dangers of vaccines. Don't be surprised if your doctor tells you that your illness has nothing to do with the shot, or won't report the reaction. There's a way to report  vaccine reactions yourself, which I can research for you if your doctor doesn't help you with that.

I'd suggest either the detoxification support protocol or the antibacterial or the antiviral. I'm not sure if you're reacting to the "inactivated" germs themselves or the chemicals and additives in the shot. If it's the chemicals added, I'd go with the detox protocol; if it's the germs themselves, then antibacterial or antiviral (which is it? viruses or bacteria or both in that shot?)
Posted by: C_Sharp, Sunday, February 12, 2012, 8:46pm; Reply: 5
tetanus and pertussis are both bacteria
Posted by: ruthiegirl, Sunday, February 12, 2012, 9:38pm; Reply: 6
What about diptheria? That's in the shot too.
Posted by: C_Sharp, Sunday, February 12, 2012, 9:54pm; Reply: 7
Diptheria is caused by Corynebacterium diphtheriae, a bacteria.
Posted by: Victoria, Monday, February 13, 2012, 3:36am; Reply: 8
Tetanus shots are notoriously famous for making people feel bad for a few days.  Not nice, but it will pass.   :-/
Posted by: Beachgirl, Monday, February 13, 2012, 7:17am; Reply: 9
Tetanus shots have made me feel tired, but mainly make me feel as if I've been punched in the arm, hard!  I drink lots of water & rest for a few days & usually feel better.  Also, I keep track of when I've had to have vaccines (work required or tetanus due to injuries) so that I won't get double dosed by a practitioner.  Feel better soon!
Posted by: BTypeAUS, Monday, February 13, 2012, 10:51am; Reply: 10
I strongly believe my son became autistic after the MMR vaccine he had at 12 months so I'm VERY anti vaccines. They contain a preservative called thimerosol which is basically mercury and binds to the gut and brain. Having said that, I myself make sure I get my tetanus vaccine every 10 years because it's one disease we are all at risk from everyday life like gardening, using tools etc what you have is flu like symptoms and I've had those after getting the flu vaccine (never again!!) .. It might take a while for your body to get rid of it but hang in there, follow the protocols for your blood type and eat well and you will be ok :)
Posted by: Spring, Monday, February 13, 2012, 2:17pm; Reply: 11
I don't know why they are so determined to mix these drugs up with something else when you only need a tetanus shot. I went all over the place around here trying to find someone who would give a simple tetanus shot the last time I needed one. Finally found a clinic that did. I was a nervous wreck before I finally got the thing because a hurricane was headed this way, and we were trying to get out of town on a trip that was already planned! First time in my life that I ever had my blood pressure go out of sight!
Posted by: 17813 (Guest), Thursday, February 16, 2012, 3:21am; Reply: 12
thanks everyone for the insight thankfully im doing better now,they really should warn people
about all the side effects and how sick you can get from this shot!But I suppose if they did no-one
would want it right? grrrrrr
Posted by: Spring, Thursday, February 16, 2012, 5:39am; Reply: 13
Thank goodness, you survived the thing! (smile)
Print page generated: Monday, April 21, 2014, 10:26am